# SDR CA120312018

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 8497
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE FLAPS WOULD MOVE INTERMITTENTLY WITH THE FLAP CONTROL CIRCUIT BREAKER PULLED OR NOT PULLED.  THE FLAP HYDRAULIC VALVE WAS REPLACED BUT FLAPS WOULD NOT RESPOND PROPERLY WITH FLAP HANDLE.  THE FLAP POTENTIOMETER WAS REPLACED YET DID NOT FIX THE ISSUE.  FLAP CONTROL HANDLE WAS REPLACED AND FLAPS WERE RIGGED AND SYS FUNCTIONALLY CHECKED SERVICEABLE.
